# SDR SWIA200718458

- Difficulty date: June 18, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 31,747 hours, 44,379 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD STRINGER IN NR 1 FUEL BAY OF RIGHT WING IS CRACKED, DISCOVERED AT C-CHECK.  REPAIRED RIGHT FORWARD STRINGER IN NR 1 FUEL BAY IAW EMB 120 SRM 57-20-03 FIG 202.
